A family of integral representations for the brownian variables
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, pp. 1083-1096.
@article{AIHPB_2003__39_6_1083_0,
     author = {Eisenbaum, Nathalie and Hu, Yueyun},
     title = {A family of integral representations for the brownian variables},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1083--1096},
     publisher = {Elsevier},
     volume = {39},
     number = {6},
     year = {2003},
     doi = {10.1016/S0246-0203(03)00029-3},
     mrnumber = {2010398},
     zbl = {1035.60056},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/S0246-0203(03)00029-3/}
}
TY  - JOUR
AU  - Eisenbaum, Nathalie
AU  - Hu, Yueyun
TI  - A family of integral representations for the brownian variables
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2003
SP  - 1083
EP  - 1096
VL  - 39
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/S0246-0203(03)00029-3/
DO  - 10.1016/S0246-0203(03)00029-3
LA  - en
ID  - AIHPB_2003__39_6_1083_0
ER  - 
%0 Journal Article
%A Eisenbaum, Nathalie
%A Hu, Yueyun
%T A family of integral representations for the brownian variables
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2003
%P 1083-1096
%V 39
%N 6
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/S0246-0203(03)00029-3/
%R 10.1016/S0246-0203(03)00029-3
%G en
%F AIHPB_2003__39_6_1083_0
Eisenbaum, Nathalie; Hu, Yueyun. A family of integral representations for the brownian variables. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, pp. 1083-1096. doi : 10.1016/S0246-0203(03)00029-3. http://archive.numdam.org/articles/10.1016/S0246-0203(03)00029-3/

[1] R.F. Bass, K. Burdzy, Stochastic bifurcation models, Ann. Probab. 27 (1999) 50-108. | MR | Zbl

[2] N. Bouleau, Sur la variation quadratique de certaines mesures vectorielles, Z. Wahrsch. Verw. Gebiete 61 (1982) 283-290. | MR | Zbl

[3] K. Burdzy, Z.Q. Chen, Local time flow related to skew Brownian motion, Ann. Probab. 29 (2001) 1693-1715. | MR | Zbl

[4] N. Eisenbaum, Integration with respect to local time, Potential Anal. 13 (2000) 303-328. | MR | Zbl

[5] Y. Hu, J. Warren, Ray-Knight theorems related to a stochastic flow, Stochastic Process. Appl. 86 (2000) 287-305. | Zbl

[6] Th. Jeulin, Ray-Knight's theorem on Brownian local times and Tanaka's formula, in: Sem. Stochastic Proc. 1983 (Gainesville, FA), Birkhäuser, Boston, 1984, pp. 131-142. | Zbl

[7] I. Karatzas, J.P. Lehoczky, S.E. Shreve, G.L. Xu, Optimality conditions for utility maximization in an incomplete market, in: Analysis and Optimization of Systems (Antibes, 1990), Lecture Notes in Control and Inform. Sci., 144, Springer, Berlin, 1990, pp. 3-23. | MR | Zbl

[8] P. Mcgill, Integral representation of martingales in the Brownian excursion filtration, in: Sém. Probab. XX 1984/85, Lecture Notes in Math., 1204, Springer, Berlin, 1986, pp. 465-502. | EuDML | Numdam | MR | Zbl

[9] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer, New York, 1998. | Zbl

[10] L.C.G. Rogers, Continuity of martingales in the Brownian excursion filtration, Probab. Theory Related Fields 76 (1987) 291-298. | MR | Zbl

[11] L.C.G. Rogers, J.B. Walsh, A(t,Bt) is not a semimartingale, in: Seminar on Stochastic Processes (Vancouver, BC, 1990), Progr. Probab., 24, Birkhäuser, Boston, 1991, pp. 275-283. | MR | Zbl

[12] L.C.G. Rogers, B. Walsh J, Local time and stochastic area integrals, Ann. Probab. 19 (1991) 457-482. | MR | Zbl

[13] L.C.G. Rogers, J.B. Walsh, The intrinsic local time sheet of Brownian motion, Probab. Theory Related Fields 88 (1991) 363-379. | MR | Zbl

[14] L.C.G. Rogers, J.B. Walsh, The exact 4/3-variation of a process arising from Brownian motion, Stochastics 51 (3-4) (1994) 267-291. | Zbl

[15] D.W. Stroock, S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, New York, 1979. | MR | Zbl

[16] J.B. Walsh, Stochastic integration with respect to local time, in: Seminar Stoch. Processes, 1982 (Evanston, IL, 1982), Progr. Probab. Statist., 5, Birkhäuser, Boston, 1983, pp. 237-302. | MR | Zbl

[17] D. Williams, Conditional excursion theory, in: Séminaire de Probab. XIII, Lecture Notes in Math., 721, Springer, Berlin, 1979, pp. 490-494. | Numdam | MR | Zbl

[18] M. Yor, Some Aspects of Brownian Motion. Part II: Some Recent Martingale Problems, Birkhäuser, Berlin, 1997. | MR | Zbl

Cited by Sources: